# SDR HEED073545

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- Aircraft time: 1,986 hours
- Engine: Allsn 250B*
- System (JASC): 7400 · Ignition System
- Part: Relay
- Part number: FCB205AT9
- Part serial: 9683
- Condition: Failed
- Location: Igniter
- Part time: 1,986 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO RELIGHT ON CAUTION PANEL FAILED TO COME ON AT ENGINE START ATTEMPLT AND NO ENGINE IGNITION OR LIGHT OFF. SCRAPPED. REPLACED UNIT.
